$\mathcal{I}$-Convergence and $\mathcal{I}$-Cauchy Sequence of Functions In 2-Normed Spaces

Mukaddes Arslan [1] , Erdinç Dündar [2]

43 56

In this paper, we study concepts of $\mathcal{I}$-convergence, $\mathcal{I}^*$-convergence, $\mathcal{I}$-Cauchy and $\mathcal{I}^*$-Cauchy sequences of functions and investigate relationships between them and some properties in $2$-normed spaces.

Ideal, Filter, Sequence of functions, $\mathcal{I}$-Convergence, $\mathcal{I}$-Cauchy, 2-normed spaces
  • [1] V. Balaz, J. C ervenansky, P. Kostyrko, T. Salat, I-convergence and I-continuity of real functions, Acta Mathematica, Faculty of Natural Sciences, Constantine the Philosopher University, Nitra, 5 (2004), 43–50.
  • [2] M. Balcerzak, K. Dems, A. Komisarski, Statistical convergence and ideal convergence for sequences of functions, J. Math. Anal. Appl., 328 (2007), 715-729.
  • [3] H. C¸ akallı and S. Ersan, New types of continuity in 2-normed spaces, Filomat, 30(3) (2016), 525–532.
  • [4] O. Duman, C. Orhan, m-statistically convergent function sequences, Czechoslovak Mathematical Journal, 54(129) (2004), 413–422.
  • [5] E. Dündar, B. Altay, I2-convergence of double sequences of functions, Electronic Journal of Mathematical Analysis and Applications, 3(1) (2015), 111–121.
  • [6] E. Dündar, B. Altay, I2-uniform convergence of double sequences of functions, Filomat, 30(5) (2016), 1273–1281.
  • [7] E. Dündar, On some results of I2-convergence of double sequences of functions, Mathematical Analysis Sciences and Applications E-notes, 3(1) (2015), 44–52.
  • [8] H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241–244.
  • [9] J.A. Fridy, On statistical convergence, Analysis, 5 (1985), 301–313.
  • [10] S. G¨ahler, 2-metrische R¨aume und ihre topologische struktur, Math. Nachr., 26 (1963), 115–148.
  • [11] S. G¨ahler, 2-normed spaces, Math. Nachr., 28 (1964), 1–43.
  • [12] F. Gezer, S. Karakus¸, I and I convergent function sequences, Math. Commun., 10 (2005), 71-80.
  • [13] A. Gökhan, M. Güngör and M. Et, Statistical convergence of double sequences of real-valued functions, Int. Math. Forum, 2(8) (2007), 365-374.
  • [14] H. Gunawan, M. Mashadi, On n-normed spaces, Int. J. Math. Math. Sci., 27 (10) (2001), 631–639.
  • [15] H. Gunawan, M. Mashadi, On finite dimensional 2-normed spaces, Soochow J. Math., 27(3) (2001), 321–329.
  • [16] M. Gürdal, S. Pehlivan, The statistical convergence in 2-Banach spaces, Thai J. Math., 2(1) (2004), 107–113.
  • [17] M. Gürdal, S. Pehlivan, Statistical convergence in 2-normed spaces, Southeast Asian Bulletin of Mathematics, 33 (2009), 257–264. [18] M. Gürdal, I. Açık, On I-Cauchy sequences in 2-normed spaces, Math. Inequal. Appl., 11(2) (2008), 349–354.
  • [19] M. Gürdal, On ideal convergent sequences in 2-normed spaces, Thai J. Math., 4(1) (2006), 85–91.
  • [20] P. Kostyrko, T. ˘ Sal´at, W. Wilczy´nski, I-convergence, Real Anal. Exchange, 26(2) (2000), 669–686.
  • [21] M. Mursaleen, S.A. Mohiuddine, On ideal convergence in probabilistic normed spaces, Math. Slovaca, 62 (2012), 49-62.
  • [22] M. Mursaleen, A. Alotaibi, On I-convergence in random 2-normed spaces, Math. Slovaca, 61 (6) (2011), 933–940.
  • [23] A. Nabiev, S. Pehlivan and M. G¨urdal, On I-Cauchy sequences, Taiwanese J. Math. 11(2) (2007), 569–576.
  • [24] F. Nuray, W.H. Ruckle, Generalized statistical convergence and convergence free spaces, J. Math. Anal. Appl., 245 (2000), 513–527.
  • [25] S. Sarabadan, S. Talebi, Statistical convergence and ideal convergence of sequences of functions in 2-normed spaces, Internat. J. Math. Math. Sci., 2011 (2011), 10 pages.
  • [26] E. Savas¸, M. G¨urdal, Ideal Convergent Function Sequences in Random 2-Normed Spaces, Filomat, 30(3) (2016), 557–567.
  • [27] I.J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66 (1959), 361–375.
  • [28] A. Sharma, K. Kumar, Statistical convergence in probabilistic 2-normed spaces, Mathematical Sciences, 2(4) (2008), 373–390.
  • [29] A. S¸ ahiner, M. G¨urdal, S. Saltan, H. Gunawan, Ideal convergence in 2-normed spaces, Taiwanese J. Math., 11 (2007), 1477–1484.
  • [30] B.C. Tripathy, M. Sen, S. Nath, I-convergence in probabilistic n-normed space, Soft Comput., 16 (2012), 1021–1027.
  • [31] S. Yegül, E. Dündar, On Statistical Convergence of Sequences of Functions In 2-Normed Spaces, Journal of Classical Analysis, 10(1) (2017), 49–57.
Birincil Dil en
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: Mukaddes Arslan
Ülke: Turkey


Yazar: Erdinç Dündar (Sorumlu Yazar)
Ülke: Turkey


Bibtex @araştırma makalesi { konuralpjournalmath418039, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {}, volume = {6}, pages = {57 - 62}, doi = {}, title = {\$\\mathcal\{I\}\$-Convergence and \$\\mathcal\{I\}\$-Cauchy Sequence of Functions In 2-Normed Spaces}, key = {cite}, author = {Arslan, Mukaddes and Dündar, Erdinç} }
APA Arslan, M , Dündar, E . (). $\mathcal{I}$-Convergence and $\mathcal{I}$-Cauchy Sequence of Functions In 2-Normed Spaces. Konuralp Journal of Mathematics, 6 (1), 57-62. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/31478/418039
MLA Arslan, M , Dündar, E . "$\mathcal{I}$-Convergence and $\mathcal{I}$-Cauchy Sequence of Functions In 2-Normed Spaces". Konuralp Journal of Mathematics 6 (): 57-62 <http://dergipark.gov.tr/konuralpjournalmath/issue/31478/418039>
Chicago Arslan, M , Dündar, E . "$\mathcal{I}$-Convergence and $\mathcal{I}$-Cauchy Sequence of Functions In 2-Normed Spaces". Konuralp Journal of Mathematics 6 (): 57-62
RIS TY - JOUR T1 - $\mathcal{I}$-Convergence and $\mathcal{I}$-Cauchy Sequence of Functions In 2-Normed Spaces AU - Mukaddes Arslan , Erdinç Dündar Y1 - 2018 PY - 2018 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 57 EP - 62 VL - 6 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2018 ER -
EndNote %0 Konuralp Journal of Mathematics $\mathcal{I}$-Convergence and $\mathcal{I}$-Cauchy Sequence of Functions In 2-Normed Spaces %A Mukaddes Arslan , Erdinç Dündar %T $\mathcal{I}$-Convergence and $\mathcal{I}$-Cauchy Sequence of Functions In 2-Normed Spaces %D 2018 %J Konuralp Journal of Mathematics %P -2147-625X %V 6 %N 1 %R %U